# SDR COMA0260441

- Difficulty date: July 20, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 3,393 hours, 2,707 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0612
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,749 hours, 5,920 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5099 GEAR DISAGREE WARNING - NLG DID NOT EXTEND.REPALCED THE NLG SELECTOR VALVE.
